# SDR CKSA98587

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B02696165
- Condition: Corroded
- Location: Bs 2436
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LOCATED AT LT HORIZ STAB, ZONE 200, STA 2436, 15-21 LT, WL 265 CORRODED.  BLEND OUT BEYOND SRM LIMITS.  REPAIRED IAW SRM 53-30-03 FIG 41, DETAIL I AND CKF-EXB-069, SUPP SHEET 1.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-310-01-01.
